Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is having period twice in the same month normal? Taken Postinor, have brown discharge

Hi,my name is Cece and I m 21 yrs of age. I was just wondering if having period twice in the same month normal?? Well I first have my period on the 10th of November and not really had sex but just rubbed our genitals the following week without any ejaculation . Just to be on the safe side I took prostinor a morning after pill on the next day which was the 17th(a week after my period). And yesterday I realized that i was having brownish discharge with my right side of the stomach hurting me and that discharge turned into blood it s a bit heavy.. I am so worried to know what is going on because I saw my normal period just two weeks before. Is this something I should really worry about?? Pls help Thanks a lot
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello dear
I understand your problem, dear you have spotting may be because of prostiron because it contains progesterone which may causes withdrawl bleeding so may be the reason of your spotting . Dear to be safer side do home pregnancy urine test preferably by first voided sample , or you can go for ultrasound to rule out causes.
Answered: Sat, 25 Jul 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor